MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION VALITUDE¿ CRT-P; cardiac resynchronization therapy pacemaker

BOSTON SCIENTIFIC CORPORATION VALITUDE¿ CRT-P; cardiac resynchronization therapy pacemaker
Model Number U125
Medical Device Problem Codes Signal Artifact/Noise (1036); Failure to Capture (1081)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this cardiac resynchronization therapy pacemaker (crt-p) was explanted during a lead changeout.There was an infection noted on the right atrial (ra) lead, which was surgically abandoned due to noisy signals.The left ventricular (lv) lead exhibited loss of capture (loc) after the atrial lead changeout and was subsequently explanted.The right ventricular (rv) lead was surgically abandoned due to noise and an upgrade to left bundle branch (lbb) pacing was desired by the physician.The brady lead for the lbb was not successfully implanted due to bent helix.A new lead was successfully placed.A new crt-p system was implanted successfully.This device has not been received for investigation.No additional adverse patient effects were reported.

Brand Name
VALITUDE¿ CRT-P
Common Device Name
cardiac resynchronization therapy pacemaker
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel, E91 T 862
EI   E91 T862
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul 55112
+1(612)875-7234
MDR Report Key50510331
Report Number2124215-2026-46422
Device Sequence Number21503127
Product Code NKE
UDI-Device Identifier00802526559389
UDI-Public(01)00802526559389(17)210314
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P030005
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Expiration Date03/14/2021
Device Model NumberU125
Device Catalogue NumberU125
Device Lot Number712531
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2026
Initial Report FDA Received Date08/30/2026
Date Device Manufactured04/11/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age51 YR
Patient SexFemale